# SDR UPS99828926

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, RT I/B AILERON IS CRACKED, TOP O/B END UNDER THE WEIGHT COVER.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 57-2-0 FIG 2A.
